MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-65
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during start up, the cs100 intra-aortic balloon pump (iabp) units screen s black.There was no patient involvement.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Event site postal code and state : (b)(6).It was reported that during the cs100 intra-aortic balloon pump (iabp) defective screen display.A getinge field service engineer (fse) report of screen display failure occurrence date unknown.The screen is distorted when the power is turned on.# 6/9 when the engineer checked, there was a similar symptom (the screen turned white).Tap the back of the monitor to improve the display.The video receiver board (d670-00-0736) and flat cable were replaced (d012-00-1429), and it was returned after confirming that it started normally.The device has been delivered to the customer and is ready for clinical use.There was no patient involvement.The defective components were received for further investigation.Please refer to the root cause evaluation field for details.The fat performed a visual inspection and found the parts to be in good condition.The fat installed pn 0670-00-0736 into cs300 test fixture serial number (b)(6) and tested the part to factory specifications per procedure number (b)(6) revision e and the cs300 service manual part number 0070-00-0689 rev w.No issue found.Installed pn 0012-00-1429 into cs300 test fixture serial number (b)(6) and tested the part to factory specifications per procedure number (b)(4) revision e and the cs300 service manual part number 0070-00-0689 rev w.No issue found.Fat could not verify the reported failure for any of these parts.Retaining the parts in the failure analysis and testing department per procedure number (b)(4) rev.Ap.The non-conformances with the returned components were not confirmed.However, the root cause or the most probable root cause is not confirmed.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, JAPANESE,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key17170533
Report Number2249723-2023-02874
Device Sequence Number17785681
Product Code DSP
UDI-Device Identifier10607567108674
UDI-Public10607567108674
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3013-65
Device Catalogue Number0998-UC-3013-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer07/10/2023
03/11/2024
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date07/18/2023
04/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown